Paper «Some subgroup embeddings in finite groups: A mini-review» published in J. Adv. Res.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero, M. F. Ragland

Some subgroup embeddings in finite groups: A mini-review

J. Adv. Res., 6(3) (2015), 359–362


In this survey paper several subgroup embedding properties related to some types of permutability are introduced and studied.

Keywords and phrases: Finite group; Permutability; S-permutability; Semipermutability; Primitive subgroup; Quasipermutable subgroup